# SDR UIEA2024101801053

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T5140222
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL ANGLE BTW STA 283-287 LBL 38 AT MAIN EQUIPMENT CENTER (E/E)( INTERCOSTAL WAS REPLACED BY NEW ONE PER DWG 1415140. NO DEFECTS NOTED )
